# SDR DALA2019070804126

- Difficulty date: July 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 63,083 hours, 23,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: String
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS . CORRECTIVE ACTION: PERFORMED GVI OF R1 DOOR AND FOUND STRING FROM SLIDE HANGING. REPOSITIONED STRING AND PERFORMED FAST CHECK. PER AMM 52-11. TEST GOOD. (1156686)
